# SDR ASAA2016032216061

- Difficulty date: March 22, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,201 hours, 10,356 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002924
- Condition: Failed
- Location: Flight Deck
- Part time: 34,254 hours, 10,370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S FMC DISPLAY MAP/NO VSPEED & LND ALT.  ACFT GROUNDED. VERIFIED CORRECT SOFTWARE WAS LOADED ON BOTH COMPUTERS.  PROBLEM STILL PERSISTED AFTER SWITCHING FMC TRANSFER SWITCH BETWEEN SIDES.  R & R RT FMC COMPUTER, REF AMM 34-61-02-400-801. CROSSLOADED SOFTWARE, REF AMM 34-61-00-470-806.  PERFORMED FMCS PERFORMANCE FACTORS ADJUSTMENT, REF AMM 34-61-00-800-801.  PERFORMED FMCS OPS TEST, REF AMM 34-61-00-710-801. OPS CHECK GOOD. FMC TRANSFER SWITCH RETURNED TO NORMAL POSITION.
